Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some remarks on category in topological spaces


Authors: Zbigniew Piotrowski and Andrzej Szymański
Journal: Proc. Amer. Math. Soc. 101 (1987), 156-160
MSC: Primary 54A25; Secondary 54E52
MathSciNet review: 897088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some results concerning the covering, additivity, and the uniform numbers for general topological spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 54E52

Retrieve articles in all journals with MSC: 54A25, 54E52


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0897088-4
PII: S 0002-9939(1987)0897088-4
Article copyright: © Copyright 1987 American Mathematical Society